# SDR CA061005009

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Sheared
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG STAY AND DOOR BRACKET BOLTS SHEARED.  OLD BOLTS HAVE P/N 2821-8041, AND THE NEW BOLTS HAVE P/N NAS6605D28 (BETTER QUALITY).  THEY ARE BEING INSTALLED THROUGH SB 190-32-0010. (TC NR 20061005009)
